# SDR SWAA2022020860323

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193AR HAS 2EA DELAMINATIONS ON OUTER SURFACE (MARKED) ; / [01] PART/MATERIAL IDENTIFIED PER SRM 53-40-70-0I-1 FIGURE 2 TABLE 2 ITEM 18.  2 EA DELAMINATION'S OUTER SURFACE EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-40-70-1A-1 PARA 4 A .  REPAIRS TO BE PERFORMED IAW SRM 51-70-05-2R-2 & SRM 51-70-05-2R-11 AS GIVEN IN SRM53-40-70-2R-1 PARA 4 D TABLE 201.; [02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-2 & SRM 51-70-05-2R-11.; [03] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS AS GIVEN IN SRM 51-70-05-2R-2 PARA 4 STEPS A-C; [04] INSPECTED AND VERIFIED CORRECTIVE ACTION 1; 2 AND 3. OKAY TO PROCEED PER SRM 51-70-05-2R-2.; [05] POTTED REPAIR AREAS WITH BMS 5-28 TYPE 7 LOT# AK1GP5868K; CURED POTTING UNDER HEAT LAMP USING THERMOMETER ID: ATS2208 S/N: 43300740WS; TO MONITOR TEMPERATURE; SANDED FLUSH; CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS 8-79 STYLE 120 LOT# 1478244-1 AND BMS 5-129 GRADE 05 LOT# 1478248-1; INSTALLED PLIES; VACUUM BAGGED REPAIR PLIES;VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: NCX000526 S/N: 12051216 IAW SRM 51-70-05-2R-11 PARA 4.A-D AND SRM 51-70-05-2R-2 PARA 4.G-I.; [06] CURED PLIES AND UNBAGGED IAW SRM 51-70-05-2R-2 PARA 4.I; [07] LIGHTLY SANDED REPAIR PLIES IAW SRM 51-70-05-2R-2 PARA 4.K. PERFORM POST CURE NDI IAW SRM 51-70-05-2R-2 PARA 4.J.;
